Finite element approximations of the optimal control problems for stochastic Stokes equations
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 847-862
https://doi.org/10.4134/BKMS.2014.51.3.847
Published online May 31, 2014
Youngmi Choi, Soohyun Kim, and Hyung-Chun Lee
Anyang University, Ajou University, Ajou University
Abstract : Finite element approximation solutions of the optimal control problems for stochastic Stokes equations with the forcing term perturbed by white noise are considered. Error estimates are established for the fully coupled optimality system using Brezzi-Rappaz-Raviart theory. Numerical examples are also presented to examine our theoretical results.
Keywords : stochastic Stokes equations, optimal control, white noise
MSC numbers : 49A22, 49B22, 65N30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd